# SDR AWXA0002077

- Difficulty date: August 5, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Aircraft time: 44,822 hours, 29,724 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 65546004
- Part serial: 2891
- Condition: Faulty
- Location: Rt Mlg
- Part time: 11,473 hours, 6,927 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX-EMERGENCY LANDING -FLT 229- ON LANDING GEAR EXTENSION THE CREW HEARD A LOUD NOISE AND THE ACFT YAWED TO THE LEFT.  ALL INDICATIONS WERE NORMAL AND ALL PRESSURE OK.  AS A PRECAUTION THE CREW CALLED OUT EMERGENCY EQUIPMENT AND MADE AN UNEVENTFUL LANDING.  MX JACKED THE ACFT AND PERFORMED GEAR SWINGS.  THE RIGHT MAIN LANDING GEAR CAME OUT SLIGHTLY AFTER THE LEFT.  THE RT MAIN LANDING TRANSFER CYLINDER WAS CHANGED DUE TO THE PISTON STICKING.  THE RT HYD MODULE P/N 65-4469-5, S/N 3904 TTSN 44822:52 TCSN 29724 ALSO REPLACED AS A PRECAUTION.  ALL FUNCTIONAL CHECKS WERE NORMAL.
